International Journal of Statistics and Applied Mathematics
2018, Vol. 3, Issue 4, Part B
Common fixed point theorem in digital spaces using contraction mappingsAuthor(s):
In this paper, we prove common fixed point theorem in digital metric spaces using contraction mappings. We also give example to prove validity of proved results.Pages: 140-142 | Views: 722 | Downloads: 7Download Full Article: Click Here
How to cite this article:
Rashmi Rani. Common fixed point theorem in digital spaces using contraction mappings. Int J Stat Appl Math 2018;3(4):140-142.